# SDR SWIA201333784

- Difficulty date: June 9, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 18,576 hours, 13,117 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL AT FS 724-FS 752  IS CORRODED.  C-CHECK REMOVED CORROSION ON RT SIDE SEAT RAIL AT FS724.00 FS752.00 IAW REO.
